# SDR ARWA981039

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 879-902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FUSELAGE EXTERIOR SKIN STATION 879 THROUGH 902 LONGERON 13R TO LONGERON 15R.  REMOVED CORROSION (BEYOND LIMITS).  FABRICATED DOUBELR IAW BOEING ACTION NR 378231 AND 379978.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5116A.  (M)
